Sunday, October 7, 2012

Day 18/ I have now developed a rash

I have a rash all over my face except my forehead. Basically where the surgery all took place. I don't know if it is a side effect from taking Vicodin or an allergic reaction from the metal hardware.

3 comments:

  1. don't worry I got a rash on my face after my surgery too! I think it's your skin being irritated from being stretched from the swelling:) nothing to worry about, mine went in a week or 2 xx

    ReplyDelete
    Replies
    1. Ok that's great to hear!!! I was going crazy because I have relatively clear skin and for me to get this lead me to think that something must be wrong. But I'm glad to hear that I'm not alone and it can be nothing.

      Delete
  2. I got a rash that developed into really bad acne a couple of weeks after surgery. I think it was from the steroids and oily skin. They say it can take up to two months for the steroids to completely leave your system. Don't worry it'll go away, but it might take a while!

    ReplyDelete